MAUDE Adverse Event Report: CORIN LTD BIOLOX DELTA; TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS (BIOLOX DELTA CERAMIC HEAD)

CORIN LTD BIOLOX DELTA; TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS (BIOLOX DELTA CERAMIC HEAD)
Model Number 104.3610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient age, weight, activity level and medical history, when did the pain start, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing record will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the biolox delta ceramic head due to pain after approximately 2 years and 7 months.It was believed that the metafix stem was loose and thus a revision scheduled.Stem was not identified as loose intra-op at the revision and thus the head was changed and patient closed.
 
Additional Manufacturer Narrative
Per comp (b)(4) final report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient age, weight, activity level and medical history, when did the pain start, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information could not be provided and thus the scope of this investigation was limited.The appropriate device details were provided and the relevant device manufacturing record has been identified and reviewed.All parts associated with this record conformed to material and dimensional specification at the time of manufacture.Based on the available information, the root cause of the reported pain could not be determined and thus this case is now considered closed.However, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
BIOLOX DELTA
Common Device Name
TRINITY ACETABULAR HIP SYSTEM WITH HXLPE LINERS (BIOLOX DELTA CERAMIC HEAD)
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23083532
Report Number9614209-2025-00576
Device Sequence Number9738222
Product Code LZO
UDI-Device Identifier05055196964396
UDI-Public05055196964396
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.3610
Device Catalogue NumberNOT APPLICABLE
Device Lot Number511891
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale